MathSciNet Relay Station
MathSciNet bibliographic data
MR143223 57.10
Wall, C. T. C. The action of $\Gamma \sb{2n}$ on $(n-1)$-connected $2n$-manifolds. Proc. Amer. Math. Soc. 13 1962 943–944.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement